# SDR SWAA2024071197343

- Difficulty date: June 1, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 242AF IS DELAMINATED<[01] PASSENGER CABIN FLOOR BOARD 242AF WITH DELAMINATED WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL PER SRM 53-00-50-2R-0 AND BDWG: 144A5810 ID: 0189. DUE TO AMOUNT OF ALL DAMAGE;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
